# SDR DALA2023111509404

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PAN AFT UPPER CORNER AT FWD CARGO DOOR. SUMMARY OF NRC 00130: PAN AFT UPPER CORNER AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1.
